Communications in Mathematical Physics

Random surface correlation functions

D. B. Abraham, J. T. Chayes, and L. Chayes

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 96, Number 4 (1984), 439-471.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103941909

Mathematical Reviews number (MathSciNet)
MR0775041

Zentralblatt MATH identifier
0572.60019

Subjects
Primary: 82A05
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 82A43

Citation

Abraham, D. B.; Chayes, J. T.; Chayes, L. Random surface correlation functions. Comm. Math. Phys. 96 (1984), no. 4, 439--471. https://projecteuclid.org/euclid.cmp/1103941909


Export citation